# SDR R61A2021020200134

- Difficulty date: January 12, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 32,932 hours, 21,410 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH H STAB, CRACK FOUND ON RIBS 10A AND 11A BTWN FRONT SPAR AND MID SPAR.  L/H H STAB, RIBS 10A AND 11A BTWN FRONT SPAR AND MID SPAR REPLACED IN TASK 170EO-55-10-0004 PART NUMBERS AFFECTED RIB 10A 170-62571-001  AND RIB 11A 170-62783-001
